# SDR G1IA20161112983C1

- Difficulty date: November 12, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N983C
- Make and model: Beech B200
- Aircraft serial: BB755
- Aircraft time: 14,320 hours, 14,680 cycles
- Engine: Pwc PT6A42A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS, THE NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE WHEN GEAR WAS SELECTED TO THE DOWN POSITION. WE CYCLED THE GEAR THREE TIMES TO NO AVAIL. PROCEEDED TO EMERGENCY GEAR DOWN PROCEDURES VIA CHECKLIST AND GOT A GREEN NOSE GEAR LIGHT. LANDED UNEVENTFULLY. MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR DOWNLOCK SWITCH. GROUND OPS CHECK SATISFACTORY. OPERATIONAL FLIGHT CHECK SATISFACTORY.
